# SDR HNAA9892794

- Difficulty date: December 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927HA
- Make and model: Dhav DHC8102
- Aircraft serial: 117
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 167-182
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDER COCKPIT FLOOR MINOR SURFACE CORROSION TO THE SKIN ADJACENT TO STRINGER 31 RT, .020 DEPTH CORROSION TO THE SKIN APPROXIMATELY 3 INCHES LONG AT STRINGER 32 RT.  STRINGER 31 RT BETWEEN STATION 167.00 AND STATION 182.00 CORRODED APPROXIMATELY 11 INCHES EXCEEDING 50 PERCENT LOSS OF MATERIAL IN SOME AREAS AND STRINGER 32 RT BETWEEN STATION 167.00 AND 182.00 CORRODED APPROXIMATELY 3 INCHES LONG, .5 INCHES WIDE AND .025-.030 INCHES DEPTH.  REPAIRED, TREATED AND PAINTED AS REQUIRED.
